Friday, December 27, 2013

LUMPECTOMY - THE SEQUEL . . . Day 9 and meds and life

 .What I secretly wanted for Christmas was a headline in the New York Times saying that someone discovered a new long-term medicine to replace Tamoxifen and the others we have now. One with no side effects.   And that the new medicine would  be available as soon as I need it.  No bow necessary, no shiny wrapping needed.  No luck, but there are still a few days of Christmas.

No, I'm not dwelling on what happens after radiation, but the days and years ahead do sneak into my thoughts.  If you are concerned about the next step after radiation, you may want to look at this possibly hypothetical*  "discussion" between a doctor and a woman who wants to refuse Tamoxifen:

Back to the present:
Yesterday, even the radiation therapist noticed the affected breast is a tiny bit pinker.  He asked me about itching.  Last night and this morning even I can see I'm pinker on the right side.

I was so busy yesterday drawing a couple gifts for the 12 days of Christmas, that I didn't get my late afternoon walk, so I did all my exercises with tiny 1 1/2 pound ankle weights and tiny 2-Pound dumbbells.  I even forgot to shower.

In between all of this, trying to reschedule my stomach medicine.  Taking it closer to supper didn't work.  I know I"m not the only one who has another health problem or three to deal with, right along with radiation.

I salute you who have so much to juggle today.

*  I don't have the details on whether this is an actual discussion
*  I apologize for the use of Arial in the publishes blog, it's hard to read, but can't fix

No comments: